# SDR DL767954159

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410422A
- Condition: Delamination
- Location: Nr 9/11 Le Slats
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 AND NR 11 SLAT TRAILING EDGE WEDGES HAVE AREAS OF DELAMINATION.  ACCOMPLISHED REPAIRS PER DL ERA 272145-14AD.
